MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TROPONIN T; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ROCHE DIAGNOSTICS TROPONIN T; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number E801
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys troponin t assay on a cobas e 801 analytical unit.The sample initially resulted in a troponin t value of 18 ng/l and this value was reported outside of the laboratory.A doctor questioned the result, so the sample was repeated, resulting in a value of 5 ng/l.The repeat value was deemed correct.The troponin t reagent lot number and expiration date were requested, but not provided.
 
Additional Manufacturer Narrative
The field service engineer ran an instrument check.The customer calibrated and ran controls.No further issues were reported.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
TROPONIN T
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16657503
Report Number1823260-2023-01036
Device Sequence Number1687267
Product Code MMI
UDI-Device Identifier04015630920938
UDI-Public04015630920938
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K961500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE801
Device Catalogue Number04491815190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown